MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1172
Medical Device Problem Codes Insufficient Device Problem Information (3190); No Pacing (3268)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient, who was experiencing bradycardia, presented for a repositioning procedure.During the procedure, after the lead was reconnected to the pacemaker, it was observed that the device failed to deliver pacing stimulation and was not providing effective pacing output, as confirmed by additional functional testing.The pacemaker was also noted to be in security mode during interrogation.The device was subsequently explanted and replaced.The patient¿s condition was unknown.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24466330
Report Number2017865-2026-04106
Device Sequence Number18711420
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000233987(17)261130
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1172
Device Lot NumberP000233987
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/30/2026
07/10/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/30/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT VENTRICULAR LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown